[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.247.205. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 13, 1987

Incorrect Wording

JAMA. 1987;258(18):2530. doi:10.1001/jama.1987.03400180064027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Errors occurred in the Letter to the Editor entitled "Dipyridamole-Induced Myocardial Ischemia," published in the July 10 issue of The Journal (1987;258:203-204). On page 203, the second sentence of the second full paragraph in column 3 should have read as follows: "In such [not `these'] patients, mean maximum plasma levels are likely to be [not `were'] two to three times higher2 than those observed following a 100-mg oral dose of dipyridamole." In addition, reference 2 should have been cited after "higher" in this sentence, not after "In another study" in the preceding sentence.

×